# SDR USAA040726

- Difficulty date: September 17, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB, 1 INCH AREA, CORROSION; NO LEVEL OR TASK, UPPER AND LOWER SURFACE CREASE BEAM, LT SIDE STA 948, 965.  MANUFACTURED WEB FROM ALUM MATERIAL IAW SRM 53-60-15.
